70 Publikationen

Alle markieren

  • [70]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2960172
    Haake, C.-J., Trockel, W.: Socio-legal systems and implementation of the Nash solution in Debreu-Hurwicz equilibrium. Review of Economic Design. 26, 635–649 (2021).
    PUB | DOI | Download (ext.) | WoS
     
  • [69]
    2021 | Diskussionspapier | Veröffentlicht | PUB-ID: 2953601 OA
    Haake, C.-J., Trockel, W.: Socio-legal Systems and Implementation of the Nash Solution in Debreu-Hurwicz Equilibrium. Center for Mathematical Economics Working Papers, 647. Center for Mathematical Economics, Bielefeld (2021).
    PUB | PDF
     
  • [68]
    2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2950244
    Haake, C.-J., Trockel, W.: Introduction to the Special Issue "Bargaining". Homo Oeconomicus. 37, 1-6 (2020).
    PUB | DOI | Download (ext.) | WoS
     
  • [67]
    2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2941268 OA
    Duman, P., Trockel, W.: Nash Smoothing on the Test Bench: $H_{\alpha}$ -Essential Equilibria. Center for Mathematical Economics Working Papers, 632. Center for Mathematical Economics, Bielefeld (2020).
    PUB | PDF
     
  • [66]
    2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936652 OA
    Aslan, F., Duman, P., Trockel, W.: Duality for General TU-games Redefined. Center for Mathematical Economics Working Papers, 620. Center for Mathematical Economics, Bielefeld (2019).
    PUB | PDF
     
  • [65]
    2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914349 OA
    Trockel, W., Haake, C.-J.: Thoughts on social design. Center for Mathematical Economics Working Papers, 577. Center for Mathematical Economics, Bielefeld (2017).
    PUB | PDF
     
  • [64]
    2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930617
    Duman, P., Trockel, W.: On Non-Cooperative Foundation and Implementation of the Nash Solution in Subgame Perfect Equilibrium via Rubinstein's Game. Journal of Mechanism and Institution Design. 1, 83-107 (2016).
    PUB | DOI
     
  • [63]
    2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900384 OA
    Duman, P., Trockel, W.: On non-cooperative foundation and implementation of the Nash Solution in subgame perfect equilibrium via Rubinstein’s game. Center for Mathematical Economics Working Papers, 550. Center for Mathematical Economics, Bielefeld (2016).
    PUB | PDF
     
  • [62]
    2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2775590
    Trockel, W.: Axiomatization of the discrete Raiffa solution. Economic Theory Bulletin. 3, 9-17 (2015).
    PUB | DOI
     
  • [61]
    2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2682835
    Trockel, W.: Robustness of intermediate agreements for the discrete Raiffa solution. Games and Economic Behavior. 85, 32-36 (2014).
    PUB | DOI | WoS
     
  • [60]
    2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2700703 OA
    Trockel, W.: Robustness of intermediate agreements for the Discrete Raiffa solution. Center for Mathematical Economics Working Papers, 496. Center for Mathematical Economics, Bielefeld (2013).
    PUB | PDF
     
  • [59]
    2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671745 OA
    Trockel, W.: Robustness of intermediate agreements for the Discrete Raiffa solution. Working Papers. Institute of Mathematical Economics, 472. Center for Mathematical Economics, Bielefeld (2012).
    PUB | PDF
     
  • [58]
    2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093508
    Trockel, W.: An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics. 47, 77-83 (2011).
    PUB | DOI | WoS
     
  • [57]
    2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929658
    Haake, C.-J., Trockel, W.: On Maskin monotonicity of solution based social choice rules. REVIEW OF ECONOMIC DESIGN. 14, 17-25 (2010).
    PUB | DOI | WoS
     
  • [56]
    2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 2316443 OA
    Trockel, W.: An exact non-cooperative support for the sequential Raiffa solution. Working Papers. Institute of Mathematical Economics, 426. Universität Bielefeld, Bielefeld (2009).
    PUB | PDF
     
  • [55]
    2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 2316445 OA
    Trockel, W.: An axiomatization of the sequential Raiffa solution. Working Papers. Institute of Mathematical Economics, 425. Universität Bielefeld, Bielefeld (2009).
    PUB | PDF
     
  • [54]
    2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587695
    Trockel, W.: The Nash product is a utility representation of the Pareto ordering. ECONOMICS LETTERS. 99, 220-222 (2008).
    PUB | DOI | WoS
     
  • [53]
    2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587650
    Sun, N., Trockel, W., Yang, Z.: Competitive outcomes and endogenous coalition formation in an n-person game. JOURNAL OF MATHEMATICAL ECONOMICS. 44, 853-860 (2008).
    PUB | DOI | WoS
     
  • [52]
    2007 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315668 OA
    Haake, C.-J., Trockel, W.: On Maskin monotonicity of solution based social choice rules. Working Papers. Institute of Mathematical Economics, 393. Universität Bielefeld, Bielefeld (2007).
    PUB | PDF
     
  • [51]
    2005 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1607703
    Trockel, W.: Core-equivalence for the Nash bargaining solution. Economic Theory. Economic Theory. 25, p. 255-263. Springer (2005).
    PUB | DOI | WoS
     
  • [50]
    2004 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315396 OA
    Trockel, W.: Game theory. The language of social science? Working Papers. Institute of Mathematical Economics, 357. Universität Bielefeld, Bielefeld (2004).
    PUB | PDF
     
  • [49]
    2004 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315412 OA
    Sun, N., Trockel, W., Yang, Z.: Competitive outcomes and endogenous coalition formation in an n-person game. Working Papers. Institute of Mathematical Economics, 358. Universität Bielefeld, Bielefeld (2004).
    PUB | PDF
     
  • [48]
    2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942133
    Nachbar, J., Trockel, W., Yannelis, N., Cornet, B.: The Conferences at Bielefeld, St. Louis, and Urbana-Champaign. Journal of Mathematical Economics. 40, : v (2004).
    PUB | DOI | WoS
     
  • [47]
    2003 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315391 OA
    Trockel, W.: On the meaning of the Nash product. Working Papers. Institute of Mathematical Economics, 354. Universität Bielefeld, Bielefeld (2003).
    PUB | PDF
     
  • [46]
    2003 | Diskussionspapier | Veröffentlicht | PUB-ID: 2315394 OA
    Trockel, W.: Core-equivalence for the Nash bargaining solution. Working Papers. Institute of Mathematical Economics, 355. Universität Bielefeld, Bielefeld (2003).
    PUB | PDF
     
  • [45]
    2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613926
    Trockel, W.: A universal meta bargaining implementation of the Nash solution. Social Choice and Welfare. 19, 581-586 (2002).
    PUB | DOI | WoS
     
  • [44]
    2001 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909869 OA
    Rosenmüller, J., Trockel, W.: Game theory. Working Papers. Institute of Mathematical Economics, 321. Center for Mathematical Economics, Bielefeld (2001).
    PUB | PDF
     
  • [43]
    2001 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909880 OA
    Trockel, W.: Can and should the Nash Program be looked at as a part of mechanism theory. Working Papers. Institute of Mathematical Economics, 322. Center for Mathematical Economics, Bielefeld (2001).
    PUB | PDF
     
  • [42]
    1999 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909864 OA
    Trockel, W.: On the Nash program for the Nash bargaining solution. Working Papers. Institute of Mathematical Economics, 306. Center for Mathematical Economics, Bielefeld (1999).
    PUB | PDF
     
  • [41]
    1999 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909882 OA
    Trockel, W.: Integrating the Nash program into mechanism theory. Working Papers. Institute of Mathematical Economics, 305. Center for Mathematical Economics, Bielefeld (1999).
    PUB | PDF
     
  • [40]
    1999 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909883 OA
    Trockel, W.: Unique Nash implementation for a class of bargaining solutions. Working Papers. Institute of Mathematical Economics, 308. Center for Mathematical Economics, Bielefeld (1999).
    PUB | PDF
     
  • [39]
    1999 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909886 OA
    Trockel, W.: A universal meta bargaining realization of the Nash solution. Working Papers. Institute of Mathematical Economics, 310. Center for Mathematical Economics, Bielefeld (1999).
    PUB | PDF
     
  • [38]
    1998 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909846 OA
    Trockel, W.: Rationalizability of the Nash bargaining solution. Working Papers. Institute of Mathematical Economics, 291. Center for Mathematical Economics, Bielefeld (1998).
    PUB | PDF
     
  • [37]
    1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627597
    Anderson, R.M., Trockel, W., Zhou, L.: Nonconvergence of the Mas-Colell and Zhou bargaining sets. ECONOMETRICA. 65, 1227-1239 (1997).
    PUB | DOI | WoS
     
  • [36]
    1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638901
    Trockel, W.: A Walrasian approach to bargaining games. ECONOMICS LETTERS. 51, 295-301 (1996).
    PUB | DOI | WoS
     
  • [35]
    1995 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909833 OA
    Trockel, W.: An exact implementation of the Nash bargaining solution in dominant strategies. Working Papers. Institute of Mathematical Economics, 245. Center for Mathematical Economics, Bielefeld (1995).
    PUB | PDF
     
  • [34]
    1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640546
    NEUEFEIND, W., Trockel, W.: CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY. 6, 351-356 (1995).
    PUB | DOI | WoS
     
  • [33]
    1994 | Diskussionspapier | Veröffentlicht | PUB-ID: 2911505 OA
    Trockel, W.: A Walrasian approach to bargaining games. Working Papers. Institute of Mathematical Economics, 231. Center for Mathematical Economics, Bielefeld (1994).
    PUB | PDF
     
  • [32]
    1994 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1777010 OA
    Trockel, W.: Moral hazard. In: Geigant, F. (ed.) Lexikon der Volkswirtschaft. 6., neubearb. u. erw. Aufl. p. 609. Verl. Moderne Industrie, Landsberg am Lech (1994).
    PUB | PDF
     
  • [31]
    1994 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1777011 OA
    Trockel, W.: Adverse Selektion. In: Geigant, F. (ed.) Lexikon der volkswirtschaft. 6., neubearb. u. erw. Aufl. p. 22-23. Verl. Moderne Industrie, Landsberg am Lech (1994).
    PUB | PDF
     
  • [30]
    1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1777135 OA
    Trockel, W.: Freiheit und Notwendigkeit: ökonomische Anreize zu "richtigem" Handeln. Forschung an der Universität Bielefeld. 7, 33-37 (1993).
    PUB | PDF
     
  • [29]
    1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776700 OA
    Trockel, W.: Mathematik in der Wirtschaftstheorie am Beispiel der Struktur der Marktnachfrage. Mathematische Semesterberichte. 39, 143-161 (1992).
    PUB | PDF | DOI
     
  • [28]
    1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776693 OA
    Trockel, W.: An alternative proof for the linear utility representation theorem. Economic Theory. 2, 298-302 (1992).
    PUB | PDF | DOI
     
  • [27]
    1991 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909778 OA
    Trockel, W.: Linear representability without completeness and transitivity. Working Papers. Institute of Mathematical Economics, 207. Center for Mathematical Economics, Bielefeld (1991).
    PUB | PDF
     
  • [26]
    1991 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909769 OA
    Trockel, W.: An alternative proof for the linear utility representation theorem. Working Papers. Institute of Mathematical Economics, 197. Center for Mathematical Economics, Bielefeld (1991).
    PUB | PDF
     
  • [25]
    1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776701 OA
    Trockel, W.: Über Informationsprobleme bei der Implementation von Mechanismen. Zeitschrift für Wirtschafts- und Sozialwissenschaften. 111, 207-226 (1991).
    PUB | PDF
     
  • [24]
    1989 | Diskussionspapier | Veröffentlicht | PUB-ID: 2911380 OA
    Trockel, W.: Über Informationsprobleme bei der Implementation von Mechanismen. Working Papers. Institute of Mathematical Economics, 173. Center for Mathematical Economics, Bielefeld (1989).
    PUB | PDF
     
  • [23]
    1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652629 OA
    Trockel, W.: CLASSIFICATION OF BUDGET-INVARIANT MONOTONIC PREFERENCES. Economics Letters. 30, 7-10 (1989).
    PUB | PDF | DOI | WoS
     
  • [22]
    1988 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909733 OA
    Trockel, W.: Uniqueness of individual demand at almost every budget via Sard's theorem. Working Papers. Institute of Mathematical Economics, 162. Center for Mathematical Economics, Bielefeld (1988).
    PUB | PDF
     
  • [21]
    1988 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781425 OA
    Trockel, W.: H. König und M. Neumann: Mathematische Wirtschaftstheorie mit einer Einführung in die Konvexe Analysis [Rezension]. Jahresbericht der Deutschen Mathematiker-Vereinigung. 90, 50-52 (1988).
    PUB | PDF
     
  • [20]
    1987 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909730 OA
    Trockel, W.: An invariance theorem for preferences and some applications. Working Papers. Institute of Mathematical Economics, 157. Center for Mathematical Economics, Bielefeld (1987).
    PUB | PDF
     
  • [19]
    1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1777128 OA
    Trockel, W.: Market demand by non-convex preferences. Rendiconti del Seminario Matematico e Fisico di Milano. 57, 311-320 (1987).
    PUB | PDF | DOI
     
  • [18]
    1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781419 OA
    Trockel, W.: Kim C. Border: Fixed point theorem with applications to economic and game theory [Rezension]. Journal of economics. 47, 91-92 (1987).
    PUB | PDF
     
  • [17]
    1986 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909805 OA
    Trockel, W.: Classification of price-invariant preferences. Working Papers. Institute of Mathematical Economics, 150. Center for Mathematical Economics, Bielefeld (1986).
    PUB | PDF
     
  • [16]
    1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656273 OA
    Trockel, W.: The Chain-Store Paradox Revisited. Theory and Decision. 21, 163-179 (1986).
    PUB | PDF | DOI | WoS
     
  • [15]
    1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776804 OA
    Trockel, W.: On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications. 118, 173-179 (1986).
    PUB | PDF | DOI | WoS
     
  • [14]
    1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781398 OA
    Dierker, E., Dierker, H., Trockel, W.: Price-dispersed preferences and C 1 mean demand. Journal of Mathematical Economics. 13, 11-42 (1984).
    PUB | PDF | DOI | WoS
     
  • [13]
    1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781390 OA
    Grodal, B., Trockel, W., Weber, S.: On approximate cores of non-convex economies. Economics letters. 15, 197-202 (1984).
    PUB | PDF | DOI | WoS
     
  • [12]
    1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1777130 OA
    Trockel, W.: Der Kern einer Tauschwirtschaft. Das Wirtschaftsstudium. 13, 576-583 (1984).
    PUB | PDF
     
  • [11]
    1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781421 OA
    Trockel, W.: Y. Fujimori: Modern analysis of value theory [Rezension]. Zeitschrift für Nationalökonomie. 44, 191-194 (1984).
    PUB | PDF
     
  • [10]
    1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781416 OA
    Trockel, W.: On the uniqueness of individual demand at almost every price system. Journal of Economic Theory. 33, 397-399 (1984).
    PUB | PDF | DOI | WoS
     
  • [9]
    1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1776806 OA
    Trockel, W., Weinberg, J.: A representation result for preferences. In: Gesellschaft für Mathematik, Ökonomie und Operations-Research (ed.) 7. Symposium on Operations Research / Hochschule St. Gallen, August 19 - 21, 1982 Sekt. 4/9 (1983). Methods of operations research ; 46. p. 477-486. Hain, Königstein/Ts. (1983).
    PUB | PDF
     
  • [8]
    1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781395 OA
    Trockel, W.: Market demand is a continuous function of prices. Economics letters. 12, 141-146 (1983).
    PUB | PDF | DOI | WoS
     
  • [7]
    1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1777134 OA
    Trockel, W.: Uniqueness of mean maximizers via an ergodic theorem. Mathematische Operationsforschung und Statistik. 14, 411-419 (1983).
    PUB | PDF
     
  • [6]
    1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781403 OA
    Dierker, E., Dierker, H., Trockel, W.: Smoothing demand by aggregation with respect to wealth. Journal of Mathematical Economics. 7, 227-247 (1980).
    PUB | PDF | DOI | WoS
     
  • [5]
    1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781408 OA
    Dierker, E., Dierker, H., Trockel, W.: Continuous mean demand functions derived from non-convex preferences. Journal of Mathematical Economics. 7, 27-33 (1980).
    PUB | PDF | DOI | WoS
     
  • [4]
    1980 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1777009 OA
    Trockel, W.: A measure theoretical problem in mean demand analysis. In: Gesellschaft fuer Mathematik, Oekonomie und Operations Research (ed.) Symposium on Operations Research: proceedings organized by Ges. für Mathematik, Ökonomie und Operations-Research. Methods of operations research ; 38. p. 175-187. Hain, Königstein/Ts. (1980).
    PUB | PDF
     
  • [3]
    1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781423 OA
    Trockel, W.: L. G. Telser: Economic theory and the core [Rezension]. Zeitschrift für Nationalökonomie. 40, 247-251 (1980).
    PUB | PDF
     
  • [2]
    1979 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1777131 OA
    Dierker, E., Dierker, H., Trockel, W.: Aggregation of demand in case of nonconvex preferences. In: Moeschlin, O. (ed.) Game theory and related topics: proceedings of the Seminar on Game Theory and Related Topics, Bonn/Hagen, 26 - 29 September, 1978. p. 267-273. North-Holland Publ. Co., Amsterdam (1979).
    PUB | PDF
     
  • [1]
    1976 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781413 OA
    Trockel, W.: A limit theorem on the core. Journal of Mathematical Economics. 3, 247-264 (1976).
    PUB | PDF | DOI
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung